# SDR C1HA200097008

- Difficulty date: December 15, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR INOP.R&R SMOKE DETECTOR BATTERIES OPS CHECK GOOD.
